Dr. Vitalii Makogin

Kontakt

E-Mail-Adresse

vitalii.makogin(at)uni-ulm.de

Telefon

+49 (0)731/50-23527

Telefax

+49 (0)731/50-23649

Adresse

Raum-Nr. 141
Helmholtzstr. 18
89069 Ulm

Sprechzeiten

nach Vereinbarung

Forschungstätigkeit

  • Theory of stochastic processes and fields,
  • Stochastic calculus, Financial mathematics,
    • Self-similar prcesses and fields, Fractional Brownian fields,
    • Stochastic processes and fields with long memory.

    Kurz-Lebenslauf

    • seit Apr 2016: Postdoc am Institut für Stochastik, Universität Ulm
    • Okt 2015 - Mär 2016: Postdoc an der Nationale Taras-Schewtschenko-Universität Kiew
    • Okt 2012 - Okt 2015: Doktorand an der Nationale Taras-Schewtschenko-Universität Kiew
    • Sep 2009 - Jun 2011: Master of Science an der Nationale Taras-Schewtschenko-Universität Kiew
    • Sep 2005 - Jun 2009: Bachelor of Science an der Nationale Taras-Schewtschenko-Universität Kiew

    Publikationen

    2017

    • Makogin, V., Melnikov., A., Mishura, Yu. On Mean-variance hedging under partial obesrvations and terminal wealth constraints. International Journal of Theoretical and Applied Finance 20(5), 1750031 (2017).

    2016
    • Makogin, V. Simulation paradoxes related to a fractional Brownian motion with small Hurst index. Modern Stochastics: Theory and Applications 2.3, 181-190 (2016).
    2015
    • Makogin, V., and Mishura, Yu. Example of a Gaussian self-similar field with stationary rectangular increments that is not a fractional Brownian sheet. Stochastic Analysis and Applications, 33 (3), 413-428 (2015).
    • Makogin, V.I., Asymptotic properties of integral functionals of fractional Brownian fields. Theor. Probability and Math. Statist. 91, 105-114 (2015)
    2014
    • Kozachenko, Y., and Makogin, V. Probability distributions of extremes of self-similar Gaussian random fields. Journal of Classical Analysis, 5(1), 25-42 (2014).
    • Makogin, V., and Mishura, Yu. Strong limit theorems for anisotropic self-similar fields. Modern Stochastics: Theory and Applications 1.1, 73-93 (2014).
    2013
    • Makogin, V.I., Mishura, Yu.S., Shevchenko, G.M., Zolota, A.V.: Asymptotic behaviour of the trajectories of the fractional Brownian motion, anisotropic fractional Brownian field and their fractional derivatives. Appl. Stat. Actuar. Financ. Math. 1–2, 110–115 (2013). (In Ukrainian)